MathSciNet Relay Station
MathSciNet bibliographic data
MR2652153 45K05 (35R09 47G10 92D25)
Shen, Wenxian; Zhang, Aijun Spreading speeds for monostable equations with nonlocal dispersal in space periodic habitats. J. Differential Equations 249 (2010), no. 4, 747–795.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement